Previous |  Up |  Next

Article

References:
[1] R. C. James: Bases and reflexivity of Banach Spaces. Annals of Mathematics 52 (1950), 518-527. DOI 10.2307/1969430 | MR 0039915 | Zbl 0039.12202
[2] S. Mazur W. Orlicz: Sur les espaces métriques linéaires (II). Studia Mathematica 13 (1953), 137-179. MR 0068730
[3] V. Pták: On a theorem of Mazur and Orlicz. Studia Mathematica 15 (1956), 365 - 366. MR 0080880
[4] V. Pták: On a theorem of W. F. Eberlein. Studia Mathematica 14 (1954), 276 - 284. MR 0066551
Partner of
EuDML logo